Journal of Symbolic Logic

The Representations of S5

Gustav Bergmann

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 21, Issue 3 (1956), 257-260.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183732459

Mathematical Reviews number (MathSciNet)
MR82453

Zentralblatt MATH identifier
0075.23202

JSTOR
links.jstor.org

Citation

Bergmann, Gustav. The Representations of S5. J. Symbolic Logic 21 (1956), no. 3, 257--260. https://projecteuclid.org/euclid.jsl/1183732459


Export citation